Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2015, 3:26 PM EDT for Morris County, Warren County, New Jersey. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 3:26 PM EDT (19:26 UTC)
- Expired
- Jul 7, 2015, 4:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 98 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
769
WWUS81 KPHI 071926
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT TUE JUL 7 2015
NJZ001-007>009-PAZ062-072030-
MORRIS-SUSSEX-HUNTERDON-WARREN-NORTHAMPTON-
326 PM EDT TUE JUL 7 2015
...A CLUSTER OF HEAVY SHOWERS WILL AFFECT NORTHERN
HUNTERDON...SOUTHERN WARREN... WESTERN MORRIS...SOUTH CENTRAL
SUSSEX...NORTHERN BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...
AT 324 PM EDT...A CLUSTER OF HEAVY SHOWERS WAS OVER WASHINGTON...OR
15 MILES NORTHEAST OF EASTON...MOVING NORTHEAST AT 15 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THESE SHOWERS WILL BE NEAR...
CALIFON AND GREAT MEADOWS-VIENNA AROUND 340 PM EDT.
BEATYESTOWN AROUND 350 PM EDT.
LONG VALLEY AND ALLAMUCHY-PANTHER VALLEY AROUND 355 PM EDT.
HACKETTSTOWN AROUND 400 PM EDT.
CHESTER AROUND 410 PM EDT.
STANHOPE AND BUDD LAKE AROUND 420 PM EDT.
MENDHAM...NETCONG AND SUCCASUNNA AROUND 425 PM EDT.
DOVER...HOPATCONG...WHARTON...MOUNT ARLINGTON...VICTORY GARDENS AND
SUCCASUNNA-KENVIL AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE PALMER HEIGHTS...
BEATTYESTOWN AND PHILLIPSBURG.
LAT...LON 4081 7448 4059 7519 4061 7520 4058 7527
4068 7536 4105 7464
TIME...MOT...LOC 1924Z 243DEG 14KT 4078 7495
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 11:48 AM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 7, 11:48 AM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1148 AM EDT TUE JUL 7 2015 .SYNOPSIS... A TROUGH OF LOW PRESSURE LOCATED TO OUR SOUTH TODAY WILL MERGE WITH A COLD FRONTAL BOUNDARY APPROACHING THE REGION TONIGHT. THIS FRONTAL BOUNDARY WILL VERY SLOWLY MOVE THROUGH THE REGION BY FRIDAY, BECOMING NEARLY STATIONARY. SEVERAL WAVES OF LOW PRESSURE WILL ALSO TRAVEL EASTWARD ALONG THE BOUNDARY. A WARM FRONTAL BOUNDARY WILL THEN LIFT NORTHEASTWARD THROUGH THE REGION NEXT WEEKEND GIVING WAY TO ANOTHER COLD FRONTAL BOUNDARY BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE SKY VARIED FROM PARTLY TO MOSTLY CLOUDY OVER OUR FORECAST AREA LATE THIS MORNING. SCATTERED SHOWERS WERE DEVELOPING IN BERKS COUNTY, THE LEHIGH VALLEY, THE POCONOS AND NORTHWESTERN NEW JERSEY. ALSO, THERE WERE ISOLATED RAIN SHOWERS IN SOUTHERN NEW JERSEY. THE ISOLATED SHOWERS IN SOUTHERN NEW JERSEY SHOULD DISSIPATE DURING THE EARLY AFTERNOON. MOST OF THE GUIDANCE, INCLUDING THE HRRR, IS FOCUSING THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS FOR THIS AFTERNOON FROM EASTERN PENNSYLVANIA INTO NORTHERN AND CENTRAL NEW JERSEY. IT APPEARS AS THOUGH NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY WILL BECOME RAIN-FREE. A MID LEVEL SHORT WAVE TROUGH EXTENDED FROM WESTERN PENNSYLVANIA TO CENTRAL VIRGINIA LATE THIS MORNING. THE FEATURE WILL PROGRESS TO THE EAST AND IT SHOULD PASS OVER OUR REGION FROM ABOUT MID AFTERNOON TO EARLY EVENING. THE SHORT WAVE TROUGH WILL HELP TO TRIGGER THE DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN PART OF OUR FORECAST AREA. MIXED LEVEL CAPE VALUES SHOULD RISE TO AROUND 750 TO 1000 J/KG DURING PEAK HEATING. WHILE PRECIPITABLE WATER VALUES ARE EXPECTED TO DROP FROM AROUND 1.75 INCHES THIS MORNING TO ABOUT 1.5 INCHES THIS AFTERNOON, LOCALLY HEAVY RAINFALL REMAINS POSSIBLE. TEMPERATURES RANGED MAINLY FROM THE UPPER 70S TO THE MIDDLE 80S LATE THIS MORNING. TEMPERATURES ARE FORECAST TO RISE NEAR 90 DEGREES IN MUCH OF OUR REGION DURING THE AFTERNOON. READINGS SHOULD GET NO HIGHER THAN THE LOWER AND MIDDLE 80S IN THE ELEVATED TERRAIN AND ALONG THE IMMEDIATE COAST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... RAINFREE THIS EVENING AND QUITE WARM! THEN A BAND OF CONVECTION AHEAD OF THE EWD MOVING COLD FRONT MAY ARRIVE AND CROSS NE PA AND NW NJ NEAR AND AFTER MIDNIGHT WITH ISOLATED EMBEDDED THUNDER. PWAT IN THE EARLY EVENING BRIEFLY DRIES TO 1.4 INCHES BUT WITH THE CONVECTIVE BAND, INCREASES TO 1.85 INCHES BY WEDNESDAY MORNING. OTHERWISE...I CALL IT SUMMERTIME FAIR-A TYPICAL WARM SUMMER NIGHT! USED THE WARMER OF THE AVAILABLE MOS GUIDANCE FOR TONIGHT. LIGHT SW WIND. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... WEDNESDAY AND WEDNESDAY NIGHT: A COLD FRONTAL BOUNDARY BEGINS TO ENTER THE PICTURE WEDNESDAY AFTERNOON AND EVENING GIVING US THE TRIGGER MISSING TODAY FOR A MORE WIDESPREAD SHOWER AND THUNDERSTORM CHANCE. WITH THE HIGHER CHANCES OF RAIN, HIGH TEMPERATURES MAY NOT REACH THE FULL POTENTIAL DUE TO THE PRESENCE OF MORE CLOUDS. DID KNOCK DOWN THE HIGHS BUT NOT AS MUCH AS MET/ MAT ECMWF MOS DO, GIVEN THE MAJORITY OF PRECIPITATION HOLDS OFF TILL AFTER 18Z. PLENTY OF WINDOW FOR WARMING AHEAD OF THE FRONT. ANOTHER RESULT OF THE PROSPECTS FOR INCREASED CLOUD COVER IS THAT MODELED INSTABILITY HAS DECREASED TO UNDER 1000 J/KG OF CAPE IN SOME PARTS OF THE REGION COUPLED WITH LESS IN THE WAY OF MODELED STEEP LAPSE RATES. SHEAR CONTINUES TO LOOK TO BE MINIMAL AS WELL IN THE REGION. THIS POINTS TO ANY STRONG/SEVERE STORM TO BE ISOLATED. HEAVY RAIN LOOKS TO BE THE PRIMARY CONCERN WITH PW VALUES NEAR 2 INCHES. STORM MOTIONS LOOK FASTER AS WELL, SO EVEN WITH THE INCREASED CONVERGE ANY OCCURRENCES OF FLASH FLOODING MAY NOT BE WIDESPREAD. THIS WOULD LEAD TO MORE TYPICAL POOR DRAINAGE FLOODING ISSUES. A WARM, MUGGY NIGHT IS LIKELY WEDNESDAY NIGHT AS WELL WITH PLENTY OF CLOUD COVER TO KEEP TEMPERATURES UP. THURSDAY THROUGH FRIDAY NIGHT: THE FRONTAL BOUNDARY WILL LIKELY SLOWLY SAG TO OUR SOUTH IN THIS TIME FRAME WITH THE POTENTIAL FOR A WAVE OF LOW PRESSURE LATE THURSDAY TO BUCKLE IT BACK NORTH FOR A SHORT PERIOD. THIS KEEPS A SHOWER/STORM CHANCE GOING AS WELL INTO FRIDAY. AFTER THE PASSAGE OF THE FRONT, A COOLER AIR MASS WILL ADVECT INTO THE REGION. MODELING DOES DIFFER ON HOW FAST THE FRONT COMES THROUGH THE REGION. THE 00Z 7/7 NAM AND ECMWF ARE SLOWER AND TAKE A LOW PRESSURE SYSTEM INTO THE EASTERN LAKES/ NORTH OF OUR REGION, BRINGING RENEWED WARM AND INSTABILITY ADVECTION INTO THE REGION LATE THURSDAY (WARM FRONT) BEFORE SENDING THE FRONT BACK SOUTH ON FRIDAY. THESE POSSIBILITIES PLACE A HIGHER SHEAR ENVIRONMENT IN THE REGION COUPLED WITH THE INCREASING INSTABILITY LATE THURSDAY, MORE OF A SEVERE THREAT. THE MORE PROGRESSIVE SOLUTIONS AKA THE GFS AND CMC WEAKEN THE LOW PRESSURE TO OUR SOUTH. OUR FORECAST RAISES POPS AND SETS UP A QPF MAX AREA ACROSS NORTHERN PARTS OF THE FORECAST AREA THURSDAY AND THURSDAY NIGHT. THE NAM DOES HAVE A BIAS OF TRACKING LOWS TO FAR NORTH IN THE LAST 24-36 HOURS OF MODEL RUNS. SO THIS FORECAST DID NOT FULLY JUMP ON THE BOARD WITH THE SLOWER MOVING FURTHER NORTH FRONTAL IDEA. IT WILL BE COOLER AS WELL WITH A SOMEWHAT MORE REFRESHING AIR MASS COMING IN BEHIND THE FRONT. RAIN CHANCES MAY LINGER ON FRIDAY IN THE DELMARVA. SATURDAY THROUGH MONDAY NIGHT: ANOTHER WARM FRONT WILL PUSH NORTHWARD INTO THE REGION LATER IN THE WEEKEND. SO THE SOMEWHAT COOLER AND LESS HUMID AIR MASS WILL GET REPLACED BY ANOTHER ROUND OF HOT AND HUMID WEATHER EARLY NEXT WEEK. DID TREND TEMPERATURES THAN THE ENSEMBLE GUIDANCE BY EARLY NEXT WEEK. THE ENSEMBLE GUIDANCE POPS WERE ALSO LOWERED IN THIS FORECAST GIVEN NORMAL 5-7 DAY FORECAST UNCERTAINTIES. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AS THE WIND SHIFTS MORE SOUTHWESTERLY, CONDITIONS IMPROVE TO VFR SCT-BKN AOA 3500 FEET. CIGS RISE FURTHER TO AOA 5000 FT EARLY THIS AFTERNOON THEN CLEAR FROM SW TO NE LATER IN THE DAY AS THE PWAT DROPS. SCATTERED IFR SHOWERS AND ISOLATED TSTMS IN THE 16Z- 21Z TIME FRAME, MAINLY ALONG AND NW OF I-95. A COUPLE OF THESE STORMS MAY PRODUCE A GUST TO 35 KT. GRADIENT SOUTHWEST WIND GUSTS 15-20 KT AT ALL SITES DURING THE AFTN. TONIGHT...VFR CLEAR THIS EVENING THEN A DECK OF BKN CIGS AOA 5000 FT ARRIVES N OF I-78 (NEAR KABE AND KRDG) AFTER 04Z/8 ASSOCIATED WITH A DECAYING BAND OF CONVECTION AHEAD OF THE EWD MOVING COLD FRONT. OUTLOOK... WEDNESDAY THROUGH THURSDAY NIGHT: POTENTIAL MVFR AND IFR RESTRICTIONS IN SHOWERS AND THUNDERSTORMS, HIGHEST CHANCES EACH AFTERNOON AND EVENING. WEST-SOUTHWEST WIND GUSTS AT OR UNDER 20 KNOTS. FRIDAY THROUGH SATURDAY NIGHT: VFR. WINDS AT OR UNDER 10 KNOTS, MAINLY NORTHERLY. && .MARINE... SUB-SCA CONDITIONS EXPECTED THROUGH THIS EVENING. ATLC SEAS MAY INCREASE TO THE HAZARDOUS 5 FT THRESHOLD LATE TONIGHT BUT NO SCA ATTM SINCE DURING WARM AIR ADVECTION, GUIDANCE TENDS TO HAVE A HIGH BIAS ON THE SEAS. WINDS WILL BECOME SW TODAY AND INCREASE TO 15 TO 20 KT LATE TODAY AND TONIGHT. OUTLOOK... SUB-SCA WINDS AND SEAS EXPECTED. ANY WIND GUSTS LOOK TO REMAIN BELOW 20 KNOTS, MORE SOUTHWESTERLY THROUGH WEDNESDAY NIGHT THEN MORE NORTHERLY THROUGH SATURDAY NIGHT. SEAS AROUND FOUR FEET ON WEDNESDAY AND THURSDAY. THE HIGHEST CHANCE OF THUNDERSTORMS IS WEDNESDAY AFTERNOON AND EVENING THEN AGAIN LATER THURSDAY. && .RIP CURRENTS... FORECASTING A LOW RISK TODAY USING A 3 FT 5 SECOND SOUTHERLY SWELL THIS AFTERNOON OR EARLY THIS MORNINGS 2 FT 9 SECOND. COMBINE THAT WITH A SOUTHERLY WIND THAT INCREASES TO 12-13 KT THIS AFTERNOON AND WE GET A LOW RISK ALONG OUR WATERS. WE CANNOT OVEREMPHASIZE...LOW RISK DOES NOT MEAN NO RISK. TRANSITORY AND RECURRENT RIP CURRENTS OCCUR EVERY DAY. PLAY IT SMART AND SWIM SAFELY IN THE PRESENCE OF A LIFEGUARD WHO KNOWS WHAT THEY'RE DOING IF A RESCUE IS NEEDED. THEY ARE THERE INSTANTLY TO SAVE LIVES INSTEAD OF BE NOTIFIED TO LATER RECOVER. TIDE GOING OUT THIS AFTERNOON FOSTERS A POSSIBLE ENHANCED LOW RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS, ESPECIALLY COMBINED WITH AN INCREASING SOUTH WIND. MEDIA COMMUNICATION OF THE INCREASED RIP CURRENT DANGER SWIMMING AWAY (OUTSIDE) FROM THE WATCHFUL EYES OF LIFEGUARDS IS VERY IMPORTANT. RAISING AWARENESS CAN BE A LIFESAVER, FOR ALL AGES BUT EVEN MORE SO FOR THE VULNERABLE 10-29 AGE MALES THAT COMPRISE THE PREPONDERANCE OF RIP CURRENT RELATED FATALITIES. INTERVIEWS CAN BE CONDUCTED. JUST CONTACT US. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GAINES NEAR TERM...IOVINO SHORT TERM...DRAG LONG TERM...GAINES AVIATION...DRAG/GAINES MARINE...DRAG/GAINES RIP CURRENTS...DRAG
Hazardous weather outlook, Jul 7, 5:34 AM EDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 534 AM EDT TUE JUL 7 2015 NJZ001-007>010-012-015-PAZ054-055-060>062-101-103-105-106-080945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS-LOWER BUCKS- 534 AM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COUPLE OF NARROW SWATHS OF POTENTIAL FLASH FLOOD PRODUCING THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON, MAINLY ALONG AND NORTH OF INTERSTATE 78. THIS IN RESPONSE TO EXCESSIVE SHORT DURATION RAINFALL OVER POOR DRAINAGE AREAS INCLUDING HIGHWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ070-071-102- 104-080945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY- 534 AM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-080945- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 534 AM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-080945- DELAWARE BEACHES- 534 AM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-080945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 534 AM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 7, 3:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT TUE JUL 7 2015
NJZ001-007>009-PAZ062-072030-
MORRIS-SUSSEX-HUNTERDON-WARREN-NORTHAMPTON-
326 PM EDT TUE JUL 7 2015
...A CLUSTER OF HEAVY SHOWERS WILL AFFECT NORTHERN
HUNTERDON...SOUTHERN WARREN... WESTERN MORRIS...SOUTH CENTRAL
SUSSEX...NORTHERN BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...
AT 324 PM EDT...A CLUSTER OF HEAVY SHOWERS WAS OVER WASHINGTON...OR
15 MILES NORTHEAST OF EASTON...MOVING NORTHEAST AT 15 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THESE SHOWERS WILL BE NEAR...
CALIFON AND GREAT MEADOWS-VIENNA AROUND 340 PM EDT.
BEATYESTOWN AROUND 350 PM EDT.
LONG VALLEY AND ALLAMUCHY-PANTHER VALLEY AROUND 355 PM EDT.
HACKETTSTOWN AROUND 400 PM EDT.
CHESTER AROUND 410 PM EDT.
STANHOPE AND BUDD LAKE AROUND 420 PM EDT.
MENDHAM...NETCONG AND SUCCASUNNA AROUND 425 PM EDT.
DOVER...HOPATCONG...WHARTON...MOUNT ARLINGTON...VICTORY GARDENS AND
SUCCASUNNA-KENVIL AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE PALMER HEIGHTS...
BEATTYESTOWN AND PHILLIPSBURG.
LAT...LON 4081 7448 4059 7519 4061 7520 4058 7527
4068 7536 4105 7464
TIME...MOT...LOC 1924Z 243DEG 14KT 4078 7495
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:18 PM EDT | Flash Flood Warning | PHI | Hunterdon | 4 hr |
| Jul 6, 8:52 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Jul 7, 3:49 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 7, 4:12 PM EDT | Special Weather Statement | PHI | Mercer | 33 min |
| Jul 7, 4:36 PM EDT | Special Weather Statement | PHI | Middlesex | 39 min |
| Jul 7, 4:51 PM EDT | Special Weather Statement | PHI | Warren | 39 min |
| Jul 7, 3:28 PM EDT | Special Weather Statement | PHI | Northampton | 62 min |
| Jul 7, 3:54 PM EDT | Special Weather Statement | PHI | Monroe | 36 min |
| Jul 7, 4:20 PM EDT | Special Weather Statement | PHI | Monroe | 40 min |
| Jul 6, 10:05 PM EDT | Special Weather Statement | PHI | Harford | 55 min |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.